Research ArticleOpen accessEvery word in the titleTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
4 articles for “Exact Periodic Solution”
Set a search alertResearch ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard TypeLucas H. Koudahoun, Jean Akande, Damien K.K. Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 5 Jul 2018 · 7,609 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordFeasibility Analysis of Non-Preemptive Periodic Systems from Infeasibility PerspectiveNasro Min-AllahJournal of Computer Science, Vol. 15, Issue 9 · 9 Sep 2019 · 7,617 accessesView PDFCite